# SDR AALA201506309011

- Difficulty date: June 26, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 44,808 hours, 25,410 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2468
- Condition: Inoperative
- Location: Cabin
- Part time: 36,753 hours, 21,178 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

3S CHECK, CEILING POWER SUPPLY UNITS 10WL, 11WL & 12WL FAILED TEST.  REPLACED POWER SUPPLY UNITS.  ACCOMPLISHED AN OPERATIONAL CHECK IAW AMM 33-51-38-400-002-A & 33-51-00-710-009-A, WITH NO DEFECT NOTED.  PLEASE SEE AALA201506299012 & AALA201506309010 FOR ADDITIONAL PART INFORMATION.
